Advertisement

Ukrainian Mathematical Journal

, Volume 57, Issue 4, pp 583–599 | Cite as

On Periodic Solutions of One Class of Systems of Differential Equations

  • I. I. Korol'
Article

Abstract

We study the problem of the existence of periodic solutions of two-dimensional linear inhomogeneous periodic systems of differential equations for which the corresponding homogeneous system is Hamiltonian. We propose a new numerical-analytic algorithm for the investigation of the problem of the existence of periodic solutions of two-dimensional nonlinear differential systems with Hamiltonian linear part and their construction. The results obtained are generalized to systems of higher orders.

Keywords

Differential Equation Periodic Solution Linear Part Differential System Homogeneous System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).Google Scholar
  2. 2.
    E. A. Grebenikov, Yu. A. Mitropol'skii, and Yu. A. Ryabov, Introduction to Resonance Analytic Dynamics [in Russian], Yanus-K, Moscow (1999).Google Scholar
  3. 3.
    M. A. Krasnosel'skii, Operator of Translation along Trajectories of Differential Equations [in Russian], Nauka, Moscow (1966).Google Scholar
  4. 4.
    A. M. Samoilenko, V. N. Laptinskii, and K. K. Kenzhebaev, Constructive Methods for the Investigation of Periodic and Multipoint Problems [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1999).Google Scholar
  5. 5.
    A. M. Samoilenko, “Numerical-analytic method for the investigation of periodic systems of ordinary differential equations. 1,” Ukr. Mat. Zh., 17, No.4, 16–23 (1965).Google Scholar
  6. 6.
    A. M. Samoilenko, “Numerical-analytic method for the investigation of periodic systems of ordinary differential equations. 2,” Ukr. Mat. Zh., 18, No.2, 9–18 (1966).Google Scholar
  7. 7.
    A. M. Samoilenko and N. I. Ronto, Numerical-Analytic Methods in the Theory of Boundary-Value Problems for Ordinary Differential Equations [in Russian], Naukova Dumka, Kiev (1992).Google Scholar
  8. 8.
    A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations [in Russian], Vyshcha Shkola, Kiev (1987).Google Scholar
  9. 9.
    Yu. A. Mitropol'skii, A. M. Samoilenko, and D. I. Martynyuk, Systems of Evolution Equations with Periodic and Quasiperiodic Coefficients [in Russian], Naukova Dumka, Kiev (1985).Google Scholar
  10. 10.
    N. A. Perestyuk, “On periodic solutions of some systems of differential equations,” in: Asymptotic and Qualitative Methods in the Theory of Nonlinear Oscillations [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1971).Google Scholar
  11. 11.
    B. P. Demidovich, Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967).Google Scholar
  12. 12.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1988).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • I. I. Korol'
    • 1
  1. 1.Shevchenko Kyiv National UniversityKyivUkraine

Personalised recommendations